# SDR SWAA2015060940489

- Difficulty date: June 7, 2015
- Submitted: June 9, 2015
- Operation: Air carrier
- Aircraft: N772SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27880
- Aircraft time: 54,113 hours, 31,342 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101114
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT LENS LOOSE AT FWD ENTRY.  R & R LENS IAW MM.
